# SDR ASAA2013120596817

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657957
- Condition: Corroded
- Location: Bs 1088-1115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY CENTER FWD STRINGER RT, AT INTAKE OPENING, CORRODED AT AFT END REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-80-13-1A-2.  REMOVED STRINGER, LOCATED, DRILLED AND RESTORED FINISH AND INSTALLED IAW SRM 53-80-13-1A2.
